question-icon

I am on transdermal 50mg of fentanyl after having the

default
Posted on Sun, 30 Dec 2018
Question: I am on transdermal 50mg of fentanyl after having the same reaction from morphine, I leel Horrible, every in hurts more like burning on the inside, top to bottom , I’ve been to ER twice no help whatsoever, It’s pins and needles when I walk , they originally gave me these when I wasn’t in ne’er as much pain for cancer, I was taking norco then
doctor
Answered by Dr. Olgeta Xhufka (47 minutes later)
Brief Answer:
You may need to consult a pain specialist

Detailed Answer:
Hello dear, welcome to Ask a doctor service.
I read your query and here is my advice.

Are you taking any other drugs, vitamins or herbal supplement?
Fentanyl can interact with different substances which can lower the effects of fentanyl.
I would recommend you to check the patch if it is properly attached to skin. Is it placed over damaged skin or over cicatrix.
I think you should consult a pain management specialist.

Hope I have answered the question.
Let me know if I can assist you further.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Olgeta Xhufka

General & Family Physician

Practicing since :2011

Answered : 6807 Questions

premium_optimized

The User accepted the expert's answer

Share on
I am on transdermal 50mg of fentanyl after having the

Brief Answer: You may need to consult a pain specialist Detailed Answer: Hello dear, welcome to Ask a doctor service. I read your query and here is my advice. Are you taking any other drugs, vitamins or herbal supplement? Fentanyl can interact with different substances which can lower the effects of fentanyl. I would recommend you to check the patch if it is properly attached to skin. Is it placed over damaged skin or over cicatrix. I think you should consult a pain management specialist. Hope I have answered the question. Let me know if I can assist you further.